Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/29332
Title: Linear-fractional programming: problems of optimization of inhomogeneous flows in the generalized networks
Authors: Pilipchuk, L. A.
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: 2013
Citation: Pilipchuk, L.A. Linear-fractional programming: problems of optimization of inhomogeneous flows in the generalized networks / L.A. Pilipchuk // International Journal of Pure and Applied Mathematics (IJPAM). Vol. 82, No. 2. – 2013. P. 261 – 273.
Abstract: Here we consider the linear-fractional non-homogeneous flow programming optimization problem with additional constraints of general kind. We obtain the increment of the objective function using network properties of the problem and principles of decomposition of a support. In the received formulas for calculation of reduced costs only the part of system of potentials is used.
Description: Полный текст статьи можно найти по адресу: http://ijpam.eu/contents/2013-82-2/9/index.html
URI: http://elib.bsu.by/handle/123456789/29332
Appears in Collections:Статьи факультета прикладной математики и информатики

Files in This Item:
File Description SizeFormat 
IJPAM_Vol 82_No_2_p_261-273==.pdf109,57 kBAdobe PDFView/Open
Show full item record Google Scholar



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.